BibTeX record journals/jcss/ShaoDLX12

download as .bib file

@article{DBLP:journals/jcss/ShaoDLX12,
  author    = {Zehui Shao and
               Fei Deng and
               Meilian Liang and
               Xiaodong Xu},
  title     = {On sets without k-term arithmetic progression},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {78},
  number    = {2},
  pages     = {610--618},
  year      = {2012},
  url       = {https://doi.org/10.1016/j.jcss.2011.09.003},
  doi       = {10.1016/j.jcss.2011.09.003},
  timestamp = {Tue, 06 Jun 2017 22:27:36 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/jcss/ShaoDLX12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics